# SDR CA060227011

- Difficulty date: February 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Emb ERJ 170-100 LR
- Aircraft time: 821 hours
- Engine: Ge CF348E5A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Actuator
- Part number: 19071100403
- Condition: Malfunctioned
- Location: Mlg Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR DID NOT RETRACT AFTER TAKEOFF.  NO GEAR PIN ON MAIN WERE FOUND ON ARRIVAL, PARK BRAKE REMAINED ON AFTER BRAKE HANDLE RELEASED.  LT MLG DOWNLOCK RELEASE ACTUATOR REPLACED IAW AMM 32-31-05-000-801-A AND 32-31-05-400-801-A.  GEAR SWING CARRIED OUT AS PER AMM 32-33-00-710-801-A.  ALL FUNCTIONS NORMAL.
